ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2005 , Volume 13 , Issue 5

Special Issue
Recent Development on Differential Equations and Dynamical Systems: Part II

Select all articles

Export/Reference:

Topology of Sobolev mappings IV
Fengbo Hang and Fanghua Lin
2005, 13(5): 1097-1124 doi: 10.3934/dcds.2005.13.1097 +[Abstract](752) +[PDF](378.4KB)
Hausdorff dimension for non-hyperbolic repellers II: DA diffeomorphisms
Vanderlei Horita and Marcelo Viana
2005, 13(5): 1125-1152 doi: 10.3934/dcds.2005.13.1125 +[Abstract](874) +[PDF](323.8KB)
Multiscale analysis in Lagrangian formulation for the 2-D incompressible Euler equation
Thomas Y. Hou, Danping Yang and Hongyu Ran
2005, 13(5): 1153-1186 doi: 10.3934/dcds.2005.13.1153 +[Abstract](747) +[PDF](6002.3KB)
Another proof of the averaging principle for fully coupled dynamical systems with hyperbolic fast motions
Yuri Kifer
2005, 13(5): 1187-1201 doi: 10.3934/dcds.2005.13.1187 +[Abstract](714) +[PDF](292.5KB)
Fredholm determinants, Anosov maps and Ruelle resonances
Carlangelo Liverani
2005, 13(5): 1203-1215 doi: 10.3934/dcds.2005.13.1203 +[Abstract](938) +[PDF](277.9KB)
Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle
James Nolen and Jack Xin
2005, 13(5): 1217-1234 doi: 10.3934/dcds.2005.13.1217 +[Abstract](746) +[PDF](248.5KB)
Front propagation for a jump process model arising in spacial ecology
Benoît Perthame and P. E. Souganidis
2005, 13(5): 1235-1246 doi: 10.3934/dcds.2005.13.1235 +[Abstract](919) +[PDF](242.9KB)
Local Hölder regularity of densities and Livsic theorems for non-uniformly hyperbolic diffeomorphisms
Mark Pollicott
2005, 13(5): 1247-1256 doi: 10.3934/dcds.2005.13.1247 +[Abstract](917) +[PDF](190.2KB)
Boundary conditions for the 2D linearized PEs of the ocean in the absence of viscosity
A. Rousseau, Roger Temam and J. Tribbia
2005, 13(5): 1257-1276 doi: 10.3934/dcds.2005.13.1257 +[Abstract](738) +[PDF](325.9KB)
Moments and lower bounds in the far-field of solutions to quasi-geostrophic flows
Maria Schonbek and Tomas Schonbek
2005, 13(5): 1277-1304 doi: 10.3934/dcds.2005.13.1277 +[Abstract](937) +[PDF](358.6KB)
Polymorphisms, Markov processes, quasi-similarity
A. M. Vershik
2005, 13(5): 1305-1324 doi: 10.3934/dcds.2005.13.1305 +[Abstract](947) +[PDF](302.5KB)
Convergence to square waves for a price model with delay
Hans-Otto Walther
2005, 13(5): 1325-1342 doi: 10.3934/dcds.2005.13.1325 +[Abstract](843) +[PDF](269.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]